# SDR SWAA074808

- Difficulty date: September 25, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 33,927 hours, 27,865 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT AND LT HORIZONTAL STABILIZER FITTING CLEVIS LUG FACES CORRODED.  REPAIRED FITTING PER BOEING SB.
